Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 801–804 (Mi dan45477)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations

S. N. Kruzhkov, N. S. Petrosyan

Lomonosov Moscow State University

Full text: PDF file (510 kB)

Bibliographic databases:
UDC: 517.944
Presented: А. А. Самарский
Received: 25.01.1982

Citation: S. N. Kruzhkov, N. S. Petrosyan, “Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 801–804

Citation in format AMSBIB
\Bibitem{KruPet82}
\by S.~N.~Kruzhkov, N.~S.~Petrosyan
\paper Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 801--804
\mathnet{http://mi.mathnet.ru/dan45477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670835}
\zmath{https://zbmath.org/?q=an:0525.35015}


Linking options:
  • http://mi.mathnet.ru/eng/dan45477
  • http://mi.mathnet.ru/eng/dan/v265/i4/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Kruzhkov, N. S. Petrosyan, “Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations”, Russian Math. Surveys, 42:5 (1987), 1–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:50
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021